The second Painlevé equation and the Korteweg–de Vries equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 3
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_3_a18,
author = {A. S. Abdullaev},
title = {The second {Painlev\'e} equation and the {Korteweg{\textendash}de} {Vries} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {509},
year = {1987},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_3_a18/}
}
A. S. Abdullaev. The second Painlevé equation and the Korteweg–de Vries equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 3. http://geodesic.mathdoc.fr/item/DE_1987_23_3_a18/